# SDR SWAA2013013112187

- Difficulty date: January 8, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: J060213
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR, 3RD HORIZ BEAM FROM BOTTOM AT DOOR CRACKED AT CORNER.  REPAIRED BEAM IAW SRM AND DWG.
